# SDR SWAA2021110539182

- Difficulty date: November 2, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS R/H GROUND ILLUMINATION LIGHT IS INOP. ; EMERGENCY EXIT LIGHTS RH GROND ILLMINATION LIGHT IS INOP.  RE-LAMPED AND PERFORMED GOOD OPS TEST OF R/H GROUND ILLUMINATION LIGHT PER AMM 33-51-04-960-801. VERIFIED CORRECTIVE ACTIONS STEP 1.
